# SDR AALA20001256

- Difficulty date: July 31, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N3075A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 606
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FOUND DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS AT SEAT 20A AND 23A INOPERATIVE.  REPLACED EMERGENCY EXIT ESCAPE PATH LIGHT STRIP AT SEAT 20A AND 23A.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
